MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125275-15
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Evaluation summary: the device was returned for analysis.Visual, dimensional, and functional inspections were performed on the returned device.The kink and inflation issue were confirmed.The failure to advance could not be replicated in a testing environment as it was based on operational circumstances.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in the mildly tortuous, heavily calcified, 90% stenosed distal right coronary artery (rca).A 2.75 x 15 mm xience alpine stent delivery system (sds) was advanced to the lesion and would not cross.Using the double guide wire technique the sds was able to cross the lesion.An attempt was made to inflate the balloon and the pressure on the indeflator gauge did not rise.The sds was removed from the anatomy and the shaft of the sds was found to be kinked proximal to the guide wire exit notch.The sds was replaced with a new 2.75 x18 mm xience alpine sds.Using a single guide wire, new sds was advanced to the lesion and would not cross.Using the double guide wire technique the new sds was able to cross the lesion and the stent implant was successfully deployed.There was no reported clinically significant delay in the procedure.There was no reported adverse patient sequela.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6312675
Report Number2024168-2017-01048
Device Sequence Number16346430
Product Code NIQ
UDI-Device Identifier08717648199257
UDI-Public(01)08717648199257(17)190801(10)6071841
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2019
Device Catalogue Number1125275-15
Device Lot Number6071841
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2017
Initial Report FDA Received Date02/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE WIRE: SION BLUE